Alert archive / Nevada / Wind Advisories in 2010
Wind Advisory 16, NWS Las Vegas, NV
NWS Las Vegas, NV issued this wind advisory at Apr 2, 2010, 3:32 AM PDT for Inyo County, California; Esmeralda County, Nye County, Nevada. It took effect at Apr 2, 2010, 5:00 PM PDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Apr 2, 2010, 3:32 AM PDT (10:32 UTC)
- In effect from
- Apr 2, 2010, 5:00 PM PDT
- Expired
- Apr 3, 2010, 3:30 AM PDT
- In force
- 11 hr
- Issued by
- NWS Las Vegas, NV
Counties Inyo County, CA, Esmeralda County, NV, Nye County, NV
The nearest sounding before it
Reno, NV (KREV), launched 00:00Z, 10.5 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 763 m above ground
- 0-6 km bulk shear
- 81 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
664 WWUS75 KVEF 021032 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 332 AM PDT FRI APR 2 2010 .THE DEVELOPMENT OF STRONG...GUSTY...DOWNSLOPE WINDS ARE LIKELY IN THE LEE OF THE SIERRA AND THE WHITE MOUNTAINS LATE THIS AFTERNOON. THE POTENTIAL FOR THESE WINDS WILL CONTINUE THROUGHOUT THE NIGHT TONIGHT. NVZ014-022230- /O.NEW.KVEF.WI.Y.0016.100403T0000Z-100403T1400Z/ ESMERALDA AND CENTRAL NYE COUNTY- INCLUDING THE CITY OF...DYER 332 AM PDT FRI APR 2 2010 ...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 7 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND ADVISORY FOR ESMERALDA COUNTY ALONG AND TO THE WEST OF HIGHWAY 264...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 7 AM PDT SATURDAY. * WINDS: WEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING: STRONG DOWNSLOPE WINDS FROM 5 PM FRIDAY THROUGH 7 AM SATURDAY. * LOCATIONS: ALONG AND TO THE WEST OF HIGHWAY 264 IN ESMERALDA COUNTY...INCLUDING THE TOWN OF DYER. * IMPACTS: TRAVELERS...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES ARE URGED TO USE CAUTION ALONG HIGHWAY 264...WITH STRONG CROSSWINDS AND AREAS OF REDUCED VISIBILITIES POSSIBLE DUE TO BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ CAZ519-521-022230- /O.NEW.KVEF.WI.Y.0016.100403T0000Z-100403T1400Z/ EASTERN SIERRA SLOPES-WHITE MOUNTAINS OF INYO COUNTY- INCLUDING THE CITIES OF...ASPENDELL...WHITNEY PORTAL 332 AM PDT FRI APR 2 2010 ...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 7 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND ADVISORY FOR THE EASTERN SIERRA SLOPES AND THE WHITE MOUNTAINS OF INYO COUNTY... WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 7 AM PDT SATURDAY. * WINDS: WEST TO SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 70 MPH. * TIMING: STRONG DOWNSLOPE WINDS ARE POSSIBLE FROM 5 PM FRIDAY AFTERNOON THROUGH 7 AM SATURDAY MORNING. * LOCATIONS INCLUDE: ASPENDELL AND WHITNEY PORTAL. * IMPACTS: TRAVEL AT THE HIGHER ELEVATIONS WILL BE DIFFICULT DUE TO THE HIGH WINDS AND THE POTENTIAL FOR REDUCED VISIBILITIES. THE MOST SIGNIFICANT IMPACTS WILL BE IN THE FAVORED LOCATIONS WEST OF INDEPENDENCE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$
3 follow-up statements
998 WWUS75 KVEF 022226 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 326 PM PDT FRI APR 2 2010 .THE DEVELOPMENT OF STRONG...GUSTY...DOWNSLOPE WINDS ARE LIKELY IN THE LEE OF THE SIERRA AND THE WHITE MOUNTAINS THIS EVENING THROUGH EARLY SATURDAY MORNING. NVZ014-030630- /O.CON.KVEF.WI.Y.0016.100403T0000Z-100403T1400Z/ ESMERALDA AND CENTRAL NYE COUNTY- INCLUDING THE CITY OF...DYER 326 PM PDT FRI APR 2 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PDT SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PDT SATURDAY FOR ESMERALDA COUNTY ALONG AND TO THE WEST OF HIGHWAY 264. * WINDS: WEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING: STRONG DOWNSLOPE WINDS FROM 5 PM THIS EVENING THROUGH 7 AM SATURDAY. * LOCATIONS: ALONG AND TO THE WEST OF HIGHWAY 264 IN ESMERALDA COUNTY...INCLUDING THE TOWN OF DYER. * IMPACTS: TRAVELERS...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES ARE URGED TO USE CAUTION ALONG HIGHWAY 264...WITH STRONG CROSSWINDS AND AREAS OF REDUCED VISIBILITIES POSSIBLE DUE TO BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ CAZ519-521-030630- /O.CON.KVEF.WI.Y.0016.100403T0000Z-100403T1400Z/ EASTERN SIERRA SLOPES-WHITE MOUNTAINS OF INYO COUNTY- INCLUDING THE CITIES OF...ASPENDELL...WHITNEY PORTAL 326 PM PDT FRI APR 2 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PDT SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PDT SATURDAY FOR THE EASTERN SIERRA SLOPES AND THE WHITE MOUNTAINS OF INYO COUNTY. * WINDS: WEST TO SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 70 MPH. * TIMING: STRONG DOWNSLOPE WINDS ARE POSSIBLE FROM 5 PM THIS EVENING THROUGH 7 AM SATURDAY MORNING. * LOCATIONS INCLUDE: ASPENDELL AND WHITNEY PORTAL. * IMPACTS: TRAVEL AT THE HIGHER ELEVATIONS WILL BE DIFFICULT DUE TO THE HIGH WINDS AND THE POTENTIAL FOR REDUCED VISIBILITIES. THE MOST SIGNIFICANT IMPACTS WILL BE IN THE FAVORED LOCATIONS WEST OF INDEPENDENCE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$
800 WWUS75 KVEF 030506 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 1006 PM PDT FRI APR 2 2010 .STRONG...GUSTY...DOWNSLOPE WINDS WILL CONTINUE NEAR AND JUST BELOW CANYON OPENINGS ALONG THE LEE OF THE SOUTHERN SIERRA AND THE WHITE MOUNTAINS INTO EARLY SATURDAY MORNING. NVZ014-031400- /O.CON.KVEF.WI.Y.0016.000000T0000Z-100403T1400Z/ ESMERALDA AND CENTRAL NYE COUNTY- INCLUDING THE CITY OF...DYER 1006 PM PDT FRI APR 2 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PDT SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PDT SATURDAY FOR ESMERALDA COUNTY ALONG AND TO THE WEST OF HIGHWAY 264. * WINDS: WEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING: STRONG DOWNSLOPE WINDS THROUGH 7 AM SATURDAY. * LOCATIONS: ALONG AND TO THE WEST OF HIGHWAY 264 IN ESMERALDA COUNTY...INCLUDING THE TOWN OF DYER. * IMPACTS: TRAVELERS...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES ARE URGED TO USE CAUTION ALONG HIGHWAY 264...WITH STRONG CROSSWINDS AND AREAS OF REDUCED VISIBILITIES POSSIBLE DUE TO BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ CAZ519-521-031400- /O.CON.KVEF.WI.Y.0016.000000T0000Z-100403T1400Z/ EASTERN SIERRA SLOPES-WHITE MOUNTAINS OF INYO COUNTY- INCLUDING THE CITIES OF...ASPENDELL...WHITNEY PORTAL 1006 PM PDT FRI APR 2 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PDT SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PDT SATURDAY FOR THE EASTERN SIERRA SLOPES AND THE WHITE MOUNTAINS OF INYO COUNTY. * WINDS: WEST TO SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 70 MPH BELOW CANYON OPENINGS. * TIMING: STRONG DOWNSLOPE WINDS WILL OCCUR THROUGH 7 AM SATURDAY MORNING. * LOCATIONS INCLUDE: ASPENDELL...WHITNEY PORTAL AND OAK CREEK. * IMPACTS: TRAVEL AT THE HIGHER ELEVATIONS WILL BE DIFFICULT DUE TO THE HIGH WINDS AND THE POTENTIAL FOR REDUCED VISIBILITIES. THE MOST SIGNIFICANT IMPACTS WILL BE IN THE FAVORED LOCATIONS WEST OF INDEPENDENCE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ PIERCE
919 WWUS75 KVEF 031030 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 330 AM PDT SAT APR 3 2010 CAZ519-521-NVZ014-031130- /O.CAN.KVEF.WI.Y.0016.000000T0000Z-100403T1400Z/ EASTERN SIERRA SLOPES-WHITE MOUNTAINS OF INYO COUNTY- ESMERALDA AND CENTRAL NYE COUNTY- INCLUDING THE CITIES OF...ASPENDELL...WHITNEY PORTAL...DYER 330 AM PDT SAT APR 3 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE WIND ADVISORY. WINDS SPEEDS HAVE BEEN DECREASING THE PAST FEW HOURS AND ARE NO LONGER AT ADVISORY LEVEL. ISOLATED WIND GUSTS TO 50 MPH ARE STILL POSSIBLE IN THE EASTERN SIERRA SLOPES THROUGH SUNRISE. $$ NVZ019-032230- /O.NEW.KVEF.WI.Y.0017.100404T0400Z-100404T1400Z/ SPRING MOUNTAINS-RED ROCK CANYON- INCLUDING...THE TOWN OF MT CHARLESTON...RED ROCK 330 AM PDT SAT APR 3 2010 ...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 7 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND ADVISORY FOR THE SPRING MOUNTAINS AND RED ROCK CANYON...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 7 AM PDT SUNDAY. * WINDS: SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING: ENHANCED DOWNSLOPE WINDS ARE EXPECTED TO REACH WIND ADVISORY LEVEL BY 9 PM THIS EVENING AND PERSIST THROUGH 7 AM SUNDAY MORNING. * LOCATIONS INCLUDE: THE TOWN OF MT CHARLESTON AND RED ROCK CANYON. * IMPACTS: TRAVELERS...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES ARE URGED TO USE CAUTION ALONG AREA ROADWAYS...WITH POTENTIALLY STRONG CROSSWINDS AND AREAS OF REDUCED VISIBILITIES DUE TO BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Apr 1, 8:55 PM PDT, 6 hours 37 minutes earlier.
Area forecast discussion, Apr 1, 8:55 PM PDT, 6 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 855 PM PDT THU APR 1 2010 .SYNOPSIS...DRYING WILL TAKE PLACE OVER THE AREA TONIGHT AND THEN CONTINUE INTO SATURDAY BEFORE ANOTHER STORM MOVES INTO THE REGION LATE SUNDAY. LOCALLY BREEZY TO WINDY CONDITIONS WILL ONCE AGAIN FORM LATE FRIDAY AND SATURDAY. MEANWHILE TEMPERATURES WILL WARM TO NEAR NORMAL BY SATURDAY. && .UPDATE...INSTABILITY SHOWERS THAT DEVELOPED UNDER COLD POOL ALOFT ASSOCIATED WITH TROUGH HAVE ENDED AS TROUGH NOW SHIFTS EAST INTO UTAH/ARIZONA THIS EVENING. CLOUDINESS LEFT ACROSS CENTRAL NYE AND LINCOLN COUNTIES WILL DISSIPATE OVERNIGHT AS FORECAST AREA WILL BE UNDER A COOL...DRY NORTHWEST FLOW. WILL REMOVE MENTION OF SHOWERS FROM LINCOLN COUNTY...OTHERWISE NO SIGNIFICANT CHANGES. && .AVIATION...FOR MCCARRAN...WINDS WILL BE 10 KNOTS OR LESS FROM THE SOUTHWEST TONIGHT. FRIDAY WILL SEE WINDS START OUT LIGHT AND FAVOR A SOUTHEAST TO SOUTH DIRECTION AT 10 KNOTS OR LESS DURING THE AFTERNOON. ANY CLOUD CEILINGS WILL BE AOA 15 KFT. NOTE...EFFECTIVE AT 15Z TUESDAY APRIL 6 2010 THE LAS VEGAS WFO WILL BEGIN 3 HOURLY TAF ISSUANCES FOR KLAS. THE INTERMEDIATE TAF ISSUANCES AT 03Z...09Z...15Z...AND 21Z WILL BE ISSUED AS AMENDMENTS TO THE TAFS ISSUED AT 00Z...06Z...12Z AND 18Z. THE INTERMEDIATE TAFS WILL BE ISSUED DURING A 20 MINUTES WINDOW BETWEEN 10 MINUTES BEFORE THE HOUR AND 10 MINUTES AFTER THE HOUR. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA... A WEST WIND BETWEEN 10-20 KNOTS AND GUSTY WILL OCCUR ACROSS WESTERN SAN BERNARDINO COUNTY TONIGHT...OTHERWISE THE WIND WILL LIGHT AND PRIMARILY FROM THE NORTH. FRIDAY WILL SEE WINDS START OUT LIGHT AND FAVOR A SOUTHEAST TO SOUTH DIRECTION WITH HIGHER GUSTS IN THE AFTERNOON AT KBIH AND KDRA. CEILINGS WILL BE AOA 15 KFT FRIDAY AFTERNOON EXCEPT AT KBIH AS CEILINGS WILL BE AOA 10 KFT. && .PREV DISCUSSION...300 PM PDT THU APR 1...UPPER LOW CONTINUES TO SHIFT EAST INTO ARIZONA WITH MAIN IMPULSE WELL SOUTH OF THE CWA THIS AFTERNOON. THIS HAS RESULTED IN FASTER IMPROVEMENT THAN NOTED THIS MORNING. HOWEVER AFTERNOON INSTABILITY STILL TRYING TO OVERCOME THE LIMITED MOISTURE/INCREASED NORTHWEST FLOW ALOFT WITH LIMITED CONVECTION BEING SEEN OVER THE SOUTHERN AND CENTRAL NEVADA MOUNTAINS. WEAK IMPULSE DROPPING SOUTH ACROSS NORTHERN LINCOLN COUNTY THIS EVENING MAY BRIEFLY ENHANCE CONVECTION FOR THIS AREA...BUT NORTHWEST FLOW TONIGHT AND THEN FLAT RIDGE ON FRIDAY PROMISES TO BRING DRY CONDITIONS TO THE CWA FOR THE END OF THE WEEK. NEXT UPSTREAM SHORT WAVE TO MOVE THROUGH THE PACIFIC NORTHWEST AND NORTHERN NEVADA FRIDAY NIGHT WITH THE MAIN CONCERN BEING INCREASED WINDS OVER THE SOUTHERN SIERRA BY SATURDAY MORNING/POSSIBLE WEAK DOWNSLOPE CONDITIONS ON THE EAST SLOPES AND THEN OVER THE WESTERN DESERT AREAS SATURDAY AFTERNOON. WINDS MAY REACH ADVISORY CRITERIA AND WILL NEED TO ADDRESS THIS IN LATER PACKAGES. ANOTHER IMPULSE THEN SHIFTS A LITTLE FURTHER SOUTH AND CROSS OVER THE CWA SATURDAY NIGHT. MAIN DYNAMICS STILL REMAIN TO THE NORTH...SO ADDITIONAL WIND PROBLEMS WILL PROBABLY BE THE ONLY CONCERN WITH THIS IMPULSE TOO. WELL BELOW NORMAL TEMPERATURES TO SLOWLY WARM WITH MOST READINGS NEAR NORMAL BY SATURDAY UNDER THE DRY FLOW AND INCREASED AFTERNOON WINDS. .LONG TERM...SUNDAY STARTS OFF WITH SOUTHWEST FLOW AND BROAD RIDGE OVER THE CENTRAL CONUS AND NEAR NORMAL TEMPERATURES. THE NEXT SYSTEM TO CONTEND WITH WILL BEGIN MAKING ITS APPEARANCE AS A LOW DROPS SOUTH OFF THE NORTHWEST COAST. STILL HAVE DISAGREEMENT BETWEEN THE GFS AND ECMWF ON THE SPEED OF THIS SYSTEM. THE ECMWF IS SLOWER BY ABOUT A DAY THAN THE FASTER GFS...WHILE THE GEM IS BETWEEN THE TWO BUT CLOSER TO THE ECMWF. RELIED MORE ON THE SLOWER ECMWF DUE TO ITS CORRECT TRACK RECORD RECENTLY OF KEEPING THE SYSTEMS SLOWER. MADE ONLY MINOR CHANGES TO FORECAST POPS MONDAY THROUGH TUESDAY BY EXPANDING THEM AND A LITTLE INCREASE IN POP NUMBERS...ALL OF WHICH WILL BE PRIMARILY IN THE SIERRA AND NORTHERN TIER ZONES MONDAY AND TUESDAY. MAY HAVE TO HOLD ON TO POPS INTO WEDNESDAY IF THE SLOWER SOLUTION OF THE EURO LOOKS MORE LIKELY. TEMPERATURES WILL BE BELOW NORMAL MONDAY THROUGH WEDNESDAY AND BE BACK AT NORMAL THURSDAY ONWARDS AS RIDGING BUILDS IN ON THE HEELS OF THE ABOVE MENTIONED STORM SYSTEM. && .VEF WATCHES/WARNINGS/ADVISORIES... NV...NONE. AZ...NONE. CA...NONE. && PIERCE/JENSEN/JACQUES HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Apr 1, 4:48 AM PDT, 22 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 448 AM PDT THU APR 1 2010 AZZ001-NVZ015-016-020300- NORTHWEST PLATEAU-LINCOLN COUNTY-NORTHEAST CLARK COUNTY- 448 AM PDT THU APR 1 2010 /448 AM MST THU APR 1 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA AND SOUTHERN NEVADA. .DAY ONE...AN UNSEASONABLY COOL WEATHER SYSTEM WILL PROVIDE THE CHANCE OF SHOWERS TODAY. SNOW LEVELS WILL BE NEAR 4000 FEET...BUT SIGNIFICANT ACCUMULATION ARE NOT EXPECTED. THERE IS ALSO A SLIGHT CHANCE OF THUNDERSTORMS THIS AFTERNOON...WITH ANY THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ANOTHER ROUND OF STRONG WIND IS POSSIBLE SUNDAY AND MONDAY AHEAD OF ANOTHER AREA OF LOW PRESSURE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. HOWEVER...SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ002-003-036-CAZ519>527-NVZ014-017>022-020300- LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- ESMERALDA AND CENTRAL NYE COUNTY- WESTERN CLARK AND SOUTHERN NYE COUNTY-SHEEP RANGE- SPRING MOUNTAINS-LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY- 448 AM PDT THU APR 1 2010 /448 AM MST THU APR 1 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...AN AREA OF LOW PRESSURE WILL SKIRT ALONG THE SOUTHERN FRINGES OF THE MORONGO VALLEY AND CADIZ BASIN THIS MORNING... PROVIDING A CHANCE OF SHOWERS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A SERIES OF WEAK IMPULSES WILL PROVIDE GUSTY SOUTHWEST WINDS TO THE DESERTS OF SAN BERNARDINO COUNTY ON FRIDAY NIGHT AND ONCE AGAIN SATURDAY AFTERNOON AND EVENING. WIND GUSTS TO 45 MPH ARE POSSIBLE. ADDITIONALLY...STRONG DOWNSLOPE WINDS ARE POSSIBLE IN THE LEE OF THE SIERRA WITH GUSTS UP TO 60 MPH ABOVE 5000 FEET FRIDAY NIGHT. DOWNSLOPE WINDS ARE ALSO POSSIBLE IN THE LEE OF THE WHITE AND SPRING MOUNTAINS FRIDAY NIGHT WITH GUSTS UP TO 50 MPH. ANOTHER ROUND OF STRONG WIND IS POSSIBLE SUNDAY AND MONDAY AHEAD OF AN AREA OF LOW PRESSURE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUIRED THROUGH TONIGHT.
Nearby
Wind Advisories in Nevada, 2010Wind Advisories in California, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.